MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+B; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+B; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number HCG+BETA
Medical Device Problem Codes False Positive Result (1227); Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 e 801 module serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys hcg+b results from one patient sample tested on the cobas 8000 e 801 module and an unspecified roche analyzer.The qualitative pregnancy test from another laboratory was "positive".The initial result from the module was <0.20 mui/ml.The result from another laboratory for verification was "negative".The repeat result from another roche analyzer was <0.20 mui/ml.A "negative" result was reported to the patient based on this result.
 
Additional Manufacturer Narrative
Medwatch fields updated: a2 age number , a2 units, b7 other relevant history.The investigation noted that the initial elecsys hcg+b result was confirmed by the result from another laboratory and that the patient uses a contraceptive device; these are consistent with a non-pregnancy state.The patient did not provide a follow-up sample for confirmation.The customer did not report any other issues.The investigation did not identify a product problem.

Brand Name
ELECSYS HCG+B
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22411092
Report Number1823260-2025-02064
Device Sequence Number18231004
Product Code DHA
UDI-Device Identifier04015630939732
UDI-Public04015630939732
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHCG+BETA
Device Catalogue Number07251025190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient SexUnknown